Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had protected sex with a prostitute. Could night sweats and diarrhoea be signs of STD?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 1973
Answered : 545 Questions
i had protected sex 6 days ago with a prostitue and now i am having night sweats and diarrhea. I am really scared it's one time thing and i am very worried if my night sweats and diarrhea is due to std or my stress. I m scared since that day even though i have used rubber and i was very drunk and stupid for doing this. this is eating me alive. please help
Posted Fri, 29 Nov 2013 in Sexual Problems
Answered by Dr. Fatbardha Sejdini 1 hour later
Brief Answer: Night sweats,diarrhea causes&testing... Detailed Answer: Hi, It is not advisable to have multiple partners as it carries the risk for STDs; however, it is good that you did use rubber (condom) although being drunk. Now, with regards to diarrhea, it might be related to any bowel problem, but first, I'd like to know: - how many times you pass the stool per day? - is your stool watery or only loose? - are you also having fever or vomiting? - do your remember to have eaten or drunk anything "new" or "unusual"? One possible cause of diarrhea if not bowel infection or intoxication is noticed, might be related to stress. With regards to sweating, it might be related to - diarrhea = as you lose fluids and become fatigued - any probable infection of bowels (if any) - stress At the end, if diarrhea and sweating do not stop for a week, contact your physician to run further tests and get proper treatment. Meanwhile, you can - take tasectan for diarrhea - oral rehydration salts to recuperate the fluids and electrolytes - do STDs testing to be sure you do not such diseases. Hope it answered to your inquiries! If you have more questions, feel free to write back to me! I'd be happy to assist you further. Dr.Bardha
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor